# SDR SWAA094740

- Difficulty date: July 22, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 44,581 hours, 36,600 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Fitting
- Part number: 907822
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R1 DOOR LOWER AFT INNER STRUCTURE SUPPORT FITTING CRACKED.  REMOVED AND REPLACED FITTING PER SRM.
